본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Communications of the Korean Mathematical Society ... 16건

  1. [국내논문]   ORDER-CONGRUENCES ON S-POSETS  

    XIE XIANG-YUN (Department of Mathematics and Physics Wuyi University ) , SHI XIAOPING (Department of Mathematics Nanjing University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 1 - 14 , 2005 , 1225-1763 ,

    초록

    The aim of this paper is to study order-congruences on a S-poset A and to characterize the order-congruences by the concepts of pseudooreders on A and quasi-chains module a congruence p. Some homomorphism theorems of S-posets are given which is similar to the one of ordered semigroups. Finally, It is shown that there exists the non-trivial order-congruence on a S-poset by an example.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   A NOTE ON NULL DESIGNS OF DUAL POLAR SPACES  

    CHO, SOO-JIN (Department of Mathematics Ajou Univrsity)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 15 - 21 , 2005 , 1225-1763 ,

    초록

    Null designs on the poset of dual polar spaces are considered. A poset of dual polar spaces is the set of isotropic subspaces of a finite vector space equipped with a nondegenerate bilinear form, ordered by inclusion. We show that the minimum number of isotropic subspaces to construct a nonzero null t-design is ${\prod}^{t}_{i=0}(1+q^{i})$ for the types $B_N,\;D_N$ , whereas for the case of type $C_N$ , more isotropic subspaces are needed.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   ON (α,β)-SKEW-COMMUTING AND (α,β)-SKEW-CENTRALIZING MAPS IN RINGS WITH LEFT IDENTITY   피인용횟수: 1

    JUNG, YONG-SOO (Department of Mathematics Chungnam National University ) , CHANG, ICK-SOON (Department of Mathematics Chungnam National University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 23 - 34 , 2005 , 1225-1763 ,

    초록

    Let R be a ring with left identity. Let G : $R{\times}R{\to}R$ be a symmetric biadditive mapping and g the trace of G. Let ${\alpha}\;:\;R{\to}R$ be an endomorphism and ${\beta}\;:\;R{\to}R$ an epimorphism. In this paper we show the following: (i) Let R be 2-torsion-free. If g is ( ${\alpha},{\beta}$ )-skew-commuting on R, then we have G = 0. (ii) If g is ( ${\beta},{\beta}$ )-skew-centralizing on R, then g is ( ${\beta},{\beta}$ )-commuting on R. (iii) Let $n{\ge}2$ . Let R be (n+1)!-torsion-free. If g is n-( ${\alpha},{\beta}$ )-skew-commuting on R, then we have G = 0. (iv) Let R be 6-torsion-free. If g is 2-( ${\alpha},{\beta}$ )-commuting on R, then g is ( ${\alpha},{\beta}$ )-commuting on R.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   CORESTRICTION MAP ON BRAUER SUBGROUPS  

    CHOI, EUN-MI (Department of Mathematics HanNam University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 35 - 49 , 2005 , 1225-1763 ,

    초록

    For an extension field K of k, a restriction homomorphism on Brauer k-group B(k) maps Brauer k-algebras to Brauer K- algebras by tensor product. A purpose of this work is to study the restriction map that sends radical (Schur) k-algebras to radical (Schur) K-algebras. And we ask an analogous question with respect to corestriction map on Brauer group B(K) that whether the corestriction map sends radical K-algebras to radical k-algebras.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   BOUND FOR 2-EXPONENTS OF PRIMITIVE EXTREMAL MINISTRONG DIGRAPHS  

    LEE, SANG-GU (Department of Mathematics Sungkyunkwan University ) , YANG, JEONG-MO (Combinatorial and Computational Mathematics Center Pohang University of Science and Technology)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 51 - 62 , 2005 , 1225-1763 ,

    초록

    We consider 2-colored digraphs of the primitive ministrong digraphs having given exponents. In this paper we give bounds for 2-exponents of primitive extremal ministrong digraphs.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   WEIGHTED COMPOSITION OPERATORS FROM BERGMAN SPACES INTO WEIGHTED BLOCH SPACES   피인용횟수: 1

    LI SONGXIAO (Department of Mathematics JiaYing University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 63 - 70 , 2005 , 1225-1763 ,

    초록

    In this paper we study bounded and compact weighted composition operator, induced by a fixed analytic function and an analytic self-map of the open unit disk, from Bergman space into weighted Bloch space. As a corollary, obtain the characterization of composition operator from Bergman space into weighted Bloch space.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   ISHIKAWA ITERATIVE SEQUENCE WITH ERRORS FOR φ-STRONGLY ACCRETIVE OPERATORS  

    LI, YOUNG-JIN (Department of Mathematics Sun Yat-sen University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 71 - 78 , 2005 , 1225-1763 ,

    초록

    In this paper, the iterative solution is studied for equation Tx = f with a uniformly continuous ${\varphi}$ -strongly accretive operators in arbitrary real Banach spaces. Our results extend, generalize and improve the corresponding results obtained by Zeng [11].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   K-THEORY OF C*-ALGEBRAS OF LOCALLY TRIVIAL CONTINUOUS FIELDS  

    SUDO TAKAHIRO (Department of Mathematical Sciences Faculty of Science University of the Ryukyus)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 79 - 92 , 2005 , 1225-1763 ,

    초록

    It is shown that the K-theory of the $C^{\ast}$ -algebras of continuous fields on locally compact Hausdorff spaces with fibers elementary $C^{\ast}$ -algebras is the same as the K-theory of the base spaces. We also consider the slightly generalized case. Furthermore, we give some applications of these results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   ON THE STABILITY OF THE GENERALIZED G-TYPE FUNCTIONAL EQUATIONS   피인용횟수: 1

    KIM, GWANG-HUI (Department of Mathematics Kangnam University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 93 - 106 , 2005 , 1225-1763 ,

    초록

    In this paper, we obtain the generalization of the Hyers-Ulam-Rassias stability in the sense of Gavruta and Ger of the generalized G-type functional equations of the form $f({{\varphi}(x)) = {\Gamma}(x)f(x)$ . As a consequence in the cases ${\varphi}(x) := x+p:= x+1$ , we obtain the stability theorem of G-functional equation : the reciprocal functional equation of the double gamma function.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   A PICTURE OF KLEINIAN MODULAR GROUP  

    KIM, HONG-CHAN (Department of Mathematics Education Korea University)
    Communications of the Korean Mathematical Society = 대한수학회논문집 v.20 no.1 ,pp. 107 - 116 , 2005 , 1225-1763 ,

    초록

    We show an algorithm to draw the famous picture of Kleinian modular group PSL(2, $\mathbb{Z}$ ), which appears in describing the moduli space of elliptic curves.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지